Alert archive / Louisiana / Flash Flood Watches in 2012

Flash Flood Watch 9, NWS New Orleans, LA

August 19, 20124 parishes in Louisiana

NWS New Orleans, LA issued this flash flood watch at Aug 19, 2012, 7:00 AM CDT for 4 parishes in Louisiana. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2012, 7:00 AM CDT (12:00 UTC)
Expired
Aug 20, 2012, 7:53 AM CDT
In force
25 hr
Issued by
NWS New Orleans, LA
Flood severity
None

Counties Assumption Parish, LA, Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WGUS64 KLIX 191200
FFALIX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NEW ORLEANS LA
700 AM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI THROUGH 3 PM CDT...

.A STRONG UPPER LEVEL STORM SYSTEM WILL AFFECT THE CENTRAL GULF
COAST REGION TODAY. AREA RADARS INDICATED A SLOW MOVING LINE OF
INTENSE THUNDERSTORMS FROM NORTH OF MORGAN CITY NEAR PIERRE PART
AND NAPOLEONVILLE...TO NEAR CONVENT AND LAPLACE...AND THIS LINE IS
EXPECTED TO BRING A PROLONGED PERIOD OF VERY HEAVY RAINFALL TO
MUCH OF METRO NEW ORLEANS AND SOME SURROUNDING AREAS THIS MORNING
AS THE LINE OF THUNDERSTORMS EXPANDS EAST. ADDITIONAL AREAS OF
HEAVY RAINFALL ARE POSSIBLE THIS AFTERNOON.

LAZ040-056>065-070-MSZ080>082-192000-
/O.NEW.KLIX.FF.A.0009.120819T1200Z-120819T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-
UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS-
UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER ST. BERNARD-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
YSCLOSKEY...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...
BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...
ST. MARTIN
700 AM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST LOUISIANA AND 
  SOUTHERN MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHEAST LOUISIANA...ASSUMPTION...LOWER ST. BERNARD... 
  ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN THE BAPTIST... 
  ST. TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER 
  PLAQUEMINES...UPPER ST. BERNARD AND UPPER TERREBONNE. IN 
  SOUTHERN MISSISSIPPI...HANCOCK...HARRISON AND JACKSON. 

* UNTIL 3 PM CDT THIS AFTERNOON

* VERY HEAVY RAINFALL FROM THUNDERSTORMS MAY PERSIST AND REPEAT
  OVER THE SAME AREAS RESULTING IN 2 TO 4 INCHES OF RAINFALL IN A
  SHORT PERIOD OF TIME.

* RAINFALL RATES MAY OVERWHELM DRAINAGE SYSTEMS AND
  PUMPS...RESULTING IN RAPID RUNOFF AND STREET FLOODING. LOW LYING
  AND FLOOD PRONE AREAS MAY EXPERIENCE FLASH FLOODING CAPABLE OF
  STALLING CARS AND THREATENING HOMES AND BUSINESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

22/TD
6 follow-up statements
467 
WGUS64 KLIX 191530
FFALIX

FLOOD WATCH
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1030 AM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH REMAINS EFFECT FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI THROUGH 3 PM CDT...

.NUMEROUS SHOWERS AND THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY
RAINFALL THROUGH THE AFTERNOON.

LAZ040-056>065-070-MSZ080>082-192000-
/O.CON.KLIX.FF.A.0009.000000T0000Z-120819T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-
UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS-
UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER ST. BERNARD-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
YSCLOSKEY...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...
BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...
ST. MARTIN
1030 AM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST LOUISIANA... 
  ASSUMPTION...LOWER ST. BERNARD...ORLEANS...ST. CHARLES...ST. 
  JAMES...ST. JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...
  UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD AND 
  UPPER TERREBONNE. IN SOUTHERN MISSISSIPPI... HANCOCK...
  HARRISON AND JACKSON. 

* UNTIL 3 PM CDT THIS AFTERNOON

* HEAVY RAINFALL WILL BE POSSIBLE FROM SHOWERS AND THUNDERSTORMS
  INTO THE AFTERNOON HOURS RESULTING IN THE POTENTIAL FOR
  ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES.

* RAINFALL RATES MAY OVERWHELM DRAINAGE SYSTEMS AND PUMPS... 
  RESULTING IN RAPID RUNOFF AND STREET FLOODING. LOW LYING AND 
  FLOOD PRONE AREAS MAY EXPERIENCE FLASH FLOODING CAPABLE OF 
  STALLING CARS AND THREATENING HOMES AND BUSINESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
947 
WGUS64 KLIX 191714
FFALIX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1214 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH NOW IN EFFECT FOR PORTIONS OF SOUTHEAST
LOUISIANA AND COASTAL MISSISSIPPI THROUGH TONIGHT...

.NUMEROUS SHOWERS AND THUNDERSTORMS IN ADVANCE OF A COLD FRONT
THAT WILL BE APPROACHING THE AREA TONIGHT WILL PRODUCE MODERATE TO
LOCALLY HEAVY RAINFALL ACROSS PORTIONS OF SOUTHEAST LOUISIANA AND
COASTAL MISSISSIPPI THROUGH TONIGHT.

LAZ066>069-200115-
/O.EXB.KLIX.FF.A.0009.000000T0000Z-120820T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-
INCLUDING THE CITIES OF...CHAUVIN...DULAC...MONTEGUT...GALLIANO...
CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE
1214 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST 
  LOUISIANA...INCLUDING THE FOLLOWING AREAS...LOWER JEFFERSON... 
  LOWER LAFOURCHE...LOWER PLAQUEMINES AND LOWER TERREBONNE. 

* THROUGH LATE TONIGHT

* LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM NUMEROUS SHOWERS
  AND THUNDERSTORMS THROUGH TONIGHT. THERE IS THE POTENTIAL FOR
  ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES.

* RAINFALL RATES MAY OVERWHELM DRAINAGE SYSTEMS AND PUMPS... 
  RESULTING IN RAPID RUNOFF AND STREET FLOODING. LOW LYING AND 
  FLOOD PRONE AREAS MAY EXPERIENCE FLASH FLOODING CAPABLE OF 
  STALLING CARS AND THREATENING HOMES AND BUSINESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

LAZ040-056>065-070-MSZ080>082-200115-
/O.EXT.KLIX.FF.A.0009.000000T0000Z-120820T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-
UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS-
UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER ST. BERNARD-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
YSCLOSKEY...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...
BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...
ST. MARTIN
1214 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST LOUISIANA... 
  ASSUMPTION...LOWER ST. BERNARD...ORLEANS...ST. CHARLES...ST. 
  JAMES...ST. JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...
  UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD AND 
  UPPER TERREBONNE. IN SOUTHERN MISSISSIPPI... HANCOCK...
  HARRISON AND JACKSON. 

* THROUGH LATE TONIGHT

* LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM NUMEROUS SHOWERS
  AND THUNDERSTORMS THROUGH TONIGHT. THERE IS THE POTENTIAL FOR
  ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES.

* RAINFALL RATES MAY OVERWHELM DRAINAGE SYSTEMS AND PUMPS... 
  RESULTING IN RAPID RUNOFF AND STREET FLOODING. LOW LYING AND 
  FLOOD PRONE AREAS MAY EXPERIENCE FLASH FLOODING CAPABLE OF 
  STALLING CARS AND THREATENING HOMES AND BUSINESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
483 
WGUS64 KLIX 192017
FFALIX

FLOOD WATCH
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST
LOUISIANA AND COASTAL MISSISSIPPI THROUGH TONIGHT...

.RAIN AND A FEW THUNDERSTORMS LATE THIS AFTERNOON WILL LIKELY TAPER
OFF THIS EVENING. HOWEVER...ADDITIONAL SHOWER AND THUNDERSTORM
DEVELOPMENT IS EXPECTED LATER TONIGHT WITH THE POSSIBILITY OF
LOCALLY HEAVY RAINFALL.

LAZ040-056>070-MSZ080>082-200430-
/O.CON.KLIX.FF.A.0009.000000T0000Z-120820T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-
UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS-
UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW...
PORT SULPHUR...EMPIRE...YSCLOSKEY...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
317 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST LOUISIANA... 
  ASSUMPTION...LOWER JEFFERSON...LOWER LAFOURCHE...LOWER 
  PLAQUEMINES...LOWER ST. BERNARD...LOWER TERREBONNE... 
  ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN THE BAPTIST... 
  ST. TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER 
  PLAQUEMINES...UPPER ST. BERNARD AND UPPER TERREBONNE. IN 
  SOUTHERN MISSISSIPPI...HANCOCK...HARRISON AND JACKSON. 

* THROUGH LATE TONIGHT

* RAIN AND A FEW THUNDERSTORMS LATE THIS AFTERNOON WILL LIKELY
  TAPER OFF THIS EVENING. HOWEVER...ADDITIONAL SHOWER AND
  THUNDERSTORM DEVELOPMENT IS EXPECTED LATER TONIGHT WITH THE
  POSSIBILITY OF LOCALLY HEAVY RAINFALL. AN ADDITIONAL 2 TO 4
  INCHES OF RAIN WILL BE POSSIBLE OVER THE WATCH AREA.

* RAINFALL RATES MAY BE CAPABLE OF OVERWHELMING DRAINAGE SYSTEMS
  AND PUMPS AT TIMES...RESULTING IN RAPID RUNOFF AND STREET
  FLOODING. LOW LYING AND FLOOD PRONE AREAS MAY EXPERIENCE FLASH
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
777 
WGUS64 KLIX 200211
FFALIX

FLOOD WATCH
NATIONAL WEATHER SERVICE NEW ORLEANS LA
911 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST
   LOUISIANA TONIGHT...
...FLASH FLOOD WATCH CANCELED FOR MISSISSIPPI COAST...

.ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED LATER
TONIGHT WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL. GROUNDS
ARE NEARLY SATURATED AND EXCESSIVE RUNOFF OF WATER IS LIKELY
OVERNIGHT. RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT TIME MAY
CAUSE FLASH FLOODING FOR AREAS SOUTH AND WEST OF LAKE
PONTCHARTRAIN AND SAINT TAMMANY PARISH.

MSZ080>082-200315-
/O.CAN.KLIX.FF.A.0009.000000T0000Z-120820T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
911 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH IS CANCELED...

THE FLASH FLOOD WATCH FOR THE MISSISSIPPI COAST IS CANCELED.

$$

LAZ040-056>070-201000-
/O.CON.KLIX.FF.A.0009.000000T0000Z-120820T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-
UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS-
UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW...
PORT SULPHUR...EMPIRE...YSCLOSKEY
911 PM CDT SUN AUG 19 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST LOUISIANA...INCLUDING THE FOLLOWING 
  AREAS...ASSUMPTION...LOWER JEFFERSON...LOWER LAFOURCHE... 
  LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER TERREBONNE... 
  ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN THE BAPTIST... 
  ST. TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER 
  PLAQUEMINES...UPPER ST. BERNARD AND UPPER TERREBONNE. 

* UNTIL 6 AM CDT MONDAY

* ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED
  LATER TONIGHT WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL. AN
  ADDITIONAL 1 TO 2 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS
  WILL BE POSSIBLE OVER THE WATCH AREA AFTER MIDNIGHT.

* RAINFALL RATES MAY BE CAPABLE OF OVERWHELMING DRAINAGE SYSTEMS 
  AND PUMPS AT TIMES...RESULTING IN RAPID RUNOFF AND STREET 
  FLOODING. LOW LYING AND FLOOD PRONE AREAS MAY EXPERIENCE FLASH 
  FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
250 
WGUS64 KLIX 200945
FFALIX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NEW ORLEANS LA
445 AM CDT MON AUG 20 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR COASTAL SOUTHEAST
LOUISIANA EARLY THIS MORNING...
...FLASH FLOOD WATCH CANCELLED FOR NEW ORLEANS METRO...

.SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL AT TIMES WILL
CONTINUE ACROSS THE LOWER SECTIONS OF THE SOUTHEAST LOUISIANA
COASTAL PARISHES THROUGH MID MORNING. MOST OF THE HEAVIER RAINFALL
IS EXPECTED TO SHIFT OFFSHORE LATE IN THE MORNING. 
 

LAZ040-056>065-070-201045-
/O.CAN.KLIX.FF.A.0009.000000T0000Z-120820T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-
UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS-
UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER ST. BERNARD-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
YSCLOSKEY
445 AM CDT MON AUG 20 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST LOUISIANA HAS
BEEN CANCELLED. 

THE HEAVIEST RAINFALL THIS MORNING IS EXPECTED TO PASS SOUTH OF
METROPOLITAN NEW ORLEANS...THIBODAUX AND HOUMA...SO THE FLASH
FLOOD WATCH HAS BEEN CANCELLED IN THESE AREAS. 

$$

LAZ066>069-201400-
/O.EXT.KLIX.FF.A.0009.000000T0000Z-120820T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-
INCLUDING THE CITIES OF...CHAUVIN...DULAC...MONTEGUT...GALLIANO...
CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE
445 AM CDT MON AUG 20 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHEAST LOUISIANA...INCLUDING THE FOLLOWING 
  AREAS...LOWER JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES 
  AND LOWER TERREBONNE. 

* UNTIL 9 AM CDT THIS MORNING

* ADDITIONAL SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY
  RAINFALL...ARE EXPECTED TO MOVE ACROSS THE LOWER PORTIONS OF THE
  COASTAL SOUTHEAST LOUISIANA PARISHES THROUGH MID MORNING. AN
  ADDITIONAL 1 TO 2 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS
  WILL BE POSSIBLE OVER THE WATCH AREA.

* RAINFALL RATES MAY BE CAPABLE OF OVERWHELMING DRAINAGE SYSTEMS AT
  TIMES...RESULTING IN RAPID RUNOFF AND STREET FLOODING. LOW LYING
  AND FLOOD PRONE AREAS MAY EXPERIENCE FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

22/TD
286 
WGUS64 KLIX 201253
FFALIX

FLOOD WATCH
NATIONAL WEATHER SERVICE NEW ORLEANS LA
753 AM CDT MON AUG 20 2012

...FLASH FLOOD WATCH CANCELLED...

.THUNDERSTORMS WITH HEAVY RAINFALL HAVE MOSTLY SHIFTED
OFFSHORE...AND THE THREAT OF FLASH FLOODING HAS GREATLY
DIMINISHED.  

LAZ066>069-201400-
/O.CAN.KLIX.FF.A.0009.000000T0000Z-120820T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-
INCLUDING THE CITIES OF...CHAUVIN...DULAC...MONTEGUT...GALLIANO...
CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE
753 AM CDT MON AUG 20 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST LOUISIANA HAS
BEEN CANCELLED. THE HEAVIEST RAINFALL HAS SHIFTED OFFSHORE...AND
THE THREAT OF FLASH FLOODING HAS GREATLY DIMINISHED. 

$$

22/TD

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 5:29 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 19, 5:29 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
529 AM CDT SUN AUG 19 2012

.SHORT TERM...
SURFACE MOISTURE FLUX CONVERGENCE AND WARM AIR ADVECTION IS
CAUSING DESTABILIZATION ACROSS MUCH OF SOUTHERN LOUISIANA SINCE
MIDNIGHT AS INCREASING SOUTHERLY WINDS NEAR THE COAST AIDS THE
RECOVERY FROM YESTERDAY/S WIDESPREAD RAIN. THE LONGWAVE TROUGH
EXTENDING FROM THE ONTARIO/QUEBEC BORDER TO THE MID MISSISSIPPI
VALLEY AND EAST CENTRAL PLAINS WILL DRIVE A BIT SOUTHEAST INTO THE
LOWER MISSISSIPPI VALLEY TODAY WHILE THE SURFACE COLD FRONT SAGS
SOUTH AND APPROACHES THE FORECAST AREA. THE UPPER LEVEL JETSTREAM
WILL ALSO PROVIDE LIFT AS DIVERGENCE FROM THE RIGHT ENTRANCE
REGION OF A BELT OF MAXIMUM WINDS ACROSS THE TENNESSEE VALLEY/MID
ATLANTIC COMBINES WITH BROAD UPPER LEVEL DIFLUENT FLOW OVER THE
CENTRAL GULF COAST REGION.

RAIN MOVING IN FROM THE WEST EARLY THIS MORNING SHOULD QUICKLY MIX
WITH EMBEDDED SHOWERS AND THUNDERSTORMS DURING THE MORNING. THE
BIG QUESTION MARK IS WHETHER THERE WILL BE SUFFICIENT HEATING TO
PROVIDE SUSTAINED DEEP CONVECTION WITH ALL THE CLOUDS AND RAIN
STARTING EARLY. RIGHT NOW THAT LOOKS DOUBTFUL...BUT THE DYNAMICS
MAY MAKE UP FOR THAT. AM EXPECTING NUMEROUS TO WIDESPREAD SHOWERS
MIXED WITH STRATIFORM RAIN AND SCATTERED THUNDERSTORMS AREAWIDE
TODAY WITH LOCALLY HEAVY RAIN LIKELY. HEAVY RAIN AREAS SHOULD NOT
PERSIST TOO LONG IN MOST AREAS...BUT CANNOT RULE OUT SOME LOCAL 2
TO 3 INCH RAINFALL AMOUNTS WHICH MAY COME DOWN IN A SHORT PERIOD
OF TIME. MANY OF THE MODELS SHOW MORE RAIN OCCURRING THIS MORNING
THAN THIS AFTERNOON...SO IT IS POSSIBLE THE RAIN CHANCES MAY BE
LOWERED BY EARLY AFTERNOON IF HEAVIER RAIN SHIFTS OFFSHORE AS
INDICATED BY THE GFS...ECMWF...NAM...AND HIGH-RES ARW/NMM/LOCAL WRF
MODELS.

HAVE BLENDED THE COOLER MET AND WARMER MAV GUIDANCE FOR HIGHS
TODAY...BUT IF RAINFALL AND THICKER CLOUDS ARE WIDESPREAD THIS
MORNING THROUGH MIDDAY THEN THE HIGHS WILL LIKELY NOT MAKE IT TO
FORECAST VALUES.

THE UPPER TROUGH AND ASSOCIATED COLD FRONT WILL CONTINUE TO SLOWLY
MOVE SOUTHEAST INTO THE FORECAST AREA TONIGHT THROUGH MONDAY
NIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE NEAR AND AHEAD OF THE COLD FRONT WITH LOCALLY HEAVY
RAINFALL AND A FEW STRONG STORMS POSSIBLE. RAINFALL SHOULD END BY
MID TO LATE AFTERNOON MONDAY ACROSS SOUTHWEST MISSISSIPPI AND ALL
BUT THE IMMEDIATE COASTAL AREAS BY TUESDAY. LOWER DEWPOINTS AND
COOL AIR ADVECTION WILL SUPPORT LOWS DOWN IN THE MID 60S ACROSS
SOUTHWEST MISSISSIPPI...WITH UPPER 60S ACROSS PORTIONS OF BATON
ROUGE METRO...THE NORTHSHORE...AND MISSISSIPPI GULF COAST MONDAY
NIGHT.

.LONG TERM...
THE UPPER TROUGH WILL GRADUALLY MOVE EAST TOWARDS THE EASTERN
SEABOARD AND DE-AMPLIFY WEDNESDAY AND THURSDAY. THIS WILL ALLOW
THE TYPICAL MUGGY AIR TO RETURN ALONG WITH A CHANCE OF MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS. MINOR DISTURBANCES ALOFT MAY
MOVE IN FROM THE WEST OR NORTHWEST FRIDAY INTO SATURDAY. THIS MAY
BRING SLIGHTLY HIGHER RAIN CHANCES AGAIN...BUT COVERAGE SHOULD
REMAIN SCATTERED. WILL HAVE TO KEEP AN EYE ON THE TROPICAL WAVE
THAT IS CURRENTLY OVER THE EAST PACIFIC SINCE IT HAS A 60 PERCENT
CHANCE OF BECOMING A TROPICAL CYCLONE DURING THE NEXT 48 HOURS.
MOST OF THE MODEL GUIDANCE TRACKS BRING THIS SYSTEM WEST NEAR THE
GREATER ANTILLES BY LATE NEXT WEEK. 22/TD

&&

.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS ONCE AGAIN EXPECTED TO IMPACT
THE TERMINALS TODAY AS A FRONT APPROACHES THE AREA. OUTSIDE OF
SHOWERS AND THUNDERSTORMS...GENERALLY VFR CONDITIONS WILL PREVAIL.
HAVE INCLUDED TEMPO GROUPS FOR MVFR CONDITIONS AT ALL TERMINALS...
THOUGH IFR CONDITIONS WILL BE POSSIBLE IN SOME OF THE HEAVIER
STORMS. THESE WILL BE HANDLED WITH SHORT TERM AMENDMENTS.

.MARINE...
WIDESPREAD CONVECTION IS EXPECTED ACROSS THE COASTAL WATERS THE
NEXT COUPLE OF DAYS. A COLD FRONT WILL MAKE ITS WAY INTO THE NORTH
GULF LATE MONDAY AND MONDAY NIGHT AND GRADUALLY BECOME DIFFUSE
DURING THE WEEK. SCATTERED CONVECTION WILL CONTINUE TO BE POSSIBLE
ACROSS THE COASTAL WATERS THROUGH THE WEEK. WINDS WILL GENERALLY BE
10 KNOTS OR LESS...BUT COULD PICK UP INTO THE 10 TO 15 KNOT RANGE
MONDAY AND TUESDAY.

.DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SUPPORTING SLURRY EVACUATIONS IN ASSUMPTION PARISH.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  85  69  87  66 /  70  60  30  10
BTR  87  72  90  69 /  70  60  40  10
ASD  87  71  88  69 /  70  60  50  20
MSY  87  73  88  73 /  80  70  60  20
GPT  87  73  87  71 /  70  60  60  30
PQL  88  71  88  69 /  70  60  70  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

AVIATION/MARINE/DSS...95/DM
REST OF DISCUSSION...22/TD
Hazardous weather outlook, Aug 19, 5:52 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
552 AM CDT SUN AUG 19 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-201100-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
552 AM CDT SUN AUG 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TODAY AND TONIGHT. ORGANIZED SEVERE WEATHER IS NOT EXPECTED BUT A
FEW STRONG STORMS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. SOME
LOCATIONS COULD SEE A QUICK 2 TO 3 INCHES LEADING TO FLOODING OF
SOME STREETS AND LOW LYING...POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE IN
ADVANCE OF A COLD FRONT THAT WILL MOVE INTO THE AREA MONDAY.
LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY IN COASTAL AREAS.

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW TUESDAY THROUGH
SATURDAY...HOWEVER SCATTERED MAINLY AFTERNOON THUNDERSTORMS ARE
LIKELY TO RETURN BY WEDNESDAY OR THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

22/TD

In the hours before

Special weather statement, Aug 19, 6:26 AM CDT, 34 minutes before
LAZ040-046-049-050-056>062-072-191230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
626 AM CDT SUN AUG 19 2012

...LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING EAST
AFFECTING ST. JAMES PARISH...ASCENSION PARISH...ST. JOHN THE BAPTIST
PARISH...ST. CHARLES PARISH...ASSUMPTION PARISH...LIVINGSTON
PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...IBERVILLE
PARISH...ST. TAMMANY PARISH...ORLEANS PARISH...SOUTHERN TANGIPAHOA
PARISH...

AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH HEAVY RAINFALL...ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF METAIRIE TO 16 MILES WEST OF
NAPOLEONVILLE...AND FROM NEAR BATON ROUGE TO HAMMOND. MOVEMENT WAS
EAST AT 25 MPH.

THE THUNDERSTORMS AND HEAVY RAINFALL WILL AFFECT AREAS IN AND
AROUND...PIERRE PART...FOLSOM...MADISONVILLE...LAPLACE...
COVINGTON... MANDEVILLE...PAINCOURTVILLE...ABITA
SPRINGS...NAPOLEONVILLE...LABADIEVILLE...LACOMBE...SLIDELL
AIRPORT...LAKEFRONT AIRPORT...SLIDELL...NORCO...NEW
SARPY...KENNER...NEW ORLEANS ARMSTRONG
AIRPORT...HAHNVILLE...EDGARD...EDEN ISLE...EAST NEW
ORLEANS...DESTREHAN AND CONVENT

THE PRIMARY THREAT FROM THESE STORMS IS LIGHTNING AND LOCALIZED
FLOODING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:53 AM CDTAreal Flood AdvisoryLIXHancock74 min
Aug 19, 8:14 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Saint Bernard, Saint Charles, Saint Tammany61 min
Aug 19, 8:31 AM CDTSpecial Marine WarningLIX59 min
Aug 19, 9:37 AM CDTSpecial Marine WarningLIX83 min
Aug 19, 11:43 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, Iberville, Livingston, Saint James62 min
Aug 19, 12:15 PM CDTSpecial Marine WarningLIX30 min

Nearby

Flash Flood Watches in Louisiana, 2012Flash Flood Watches in Mississippi, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.